# SDR CALA2017040700862

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 42,149 hours, 14,502 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LOWER IN SPAR SKIN  HSS 101.90 FOUND CRACKED  12 INCHES FROM A FT SPAR.  REPAIRED THE SKIN IAW SRM 55-10-01, REPAIR 11.
